I’m suffering intense hernia pain. I also have liver cirrhosis.
I'm not usually one to be overly cautious, e.g., I drink with antidepressants that say "no drinking". I also have experience with Pregabalin and with Tramadol -- but not together. Pregabalin can make you dizzy, as can higher doses of Tramadol - so the combo (especially if you have liver problems which may make you metabolize these drugs poorly) could be a bad combo for you. I would certainly not try this without talking to your Dr. first. But if you decide to do so anyway, take the lowest dose possible, do it at home with someone around. Better safe than sorry.
I have been taking (prescribed) up to 300 mg Lyrica with up to 200 mg Tramadol or 200 mg Tramadol ER for years with no problem. The Dr and pharmacy obviously found no threat as they supplied me with the combination.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.